# SDR QXEA2016111600713

- Difficulty date: October 26, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 36,840 hours, 38,854 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 7 PN 85361510-103 REQUIRES REPLACEMENT DUE TO EXCESSIVE CORROSION. REMOVED SPLICE PN 853338215-101 & 85338216-101 COMMON TO SEAT TRACK 7 & 8 REF SRM 51-40-15 M/N, 51-42-05-4C. INSTALLED SPLICE ANGLES PN 85338215-101 & 85338216-101 COMMON TO SEAT TRACK 7 & 8 REF SRM 51-40-15 & 51-42-05 & DWG 85307071 REV A. REMOVED RIVETS COMMON TO WEB REF SRM 51-42-05 4C. INSTALLED RIVETS COMMON TO WEB & SEAT TRACK 7 REF SRM 51-42-05 DWG 85361501 REV E. REMOVED SEAT TRACK 7 PN 85361510-103 REF SRM 51-41-00. INSTALLED TRACK 7 PN 85361510-103 REF SRM 51-41-00 DWG 85361501 REV E. LOCATED & DRILLED SEAT TRACK 7 PN 85361510-103 HOLES COMMON TO WEBS, HARD POINTS & SPLICES REF SRM 51-40-07 & DWG 85361501 REV E.
